BibTeX record: journals/siamnum/VanW04

download as .bib file

@article{DBLP:journals/siamnum/VanW04,
  author    = {Tri Van and
               Aihua Wood},
  title     = {A Time-Domain Finite Element Method for Maxwell's Equations.},
  journal   = {{SIAM} J. Numerical Analysis},
  year      = {2004},
  volume    = {42},
  number    = {4},
  pages     = {1592--1609},
  url       = {http://dx.doi.org/10.1137/S0036142901387427},
  doi       = {10.1137/S0036142901387427},
  timestamp = {Tue, 02 Sep 2014 23:48:15 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamnum/VanW04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}